# SDR SWAA2024092540354

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 8,040 hours, 3,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH OUTBOARD EMERGENCY FLASH LIGHT GREEN LED INOP<[01] R/R FLASHLIGHT BATTERY PACK IAW AMM 25-64-00. OPS CK NORMAL.
